# SDR FDEA202012300007

- Difficulty date: December 30, 2020
- Submitted: January 6, 2021
- Operation: Air carrier
- Aircraft: N730FD
- Make and model: Airbus A300 B4-622R
- Aircraft serial: 659
- Aircraft time: 45,991 hours, 24,658 cycles
- System (JASC): 2920 · Hydraulic System, Auxiliary
- Part: Ram Air Turb
- Condition: Unwanted Deploy
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ON ARRIVAL FOUND RAT DEPLOYED.  BOTH RAT HANDLES STILL SHEAR WIRED.    INSPECTED RAT UPLOCK HOOK, IAW 29-25-00-06.  NO DEFECTS NOTED.  STOWED RAT, IAW 29-25-00-03.  A/C OK FOR SERVICE.
